# SDR CA980909025

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 2610 · Detection System
- Part: Loop
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) ON A CHECK EICAS MESSAGE, RIGHT ENGINE LOOP I, STATUS MESSAGE.  LOOP WIRE CHAFED ON STARTER DUCT.  LOOP REPAIRED.
